# SDR AU980466

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Condition: Failed
- Location: Lt Eng Fuel Flow
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CLIMB, THE LT ENGINE FUEL FLOW INDICATION FAILED.  TRANSMITTER WAS REPLACED AND THE CONNECTOR PLUG CLEANED.
